American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596.
Abstract, references, and article information
View Article: PDF

[2] Lakhdar Meziani. Integral representation for a class of vector valued operators. Proc. Amer. Math. Soc. 130 (2002) 2067-2077. MR 1896043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Patrizia Berti and Pietro Rigo. Integral representation of linear functionals on spaces of unbounded functions. Proc. Amer. Math. Soc. 128 (2000) 3251-3258. MR 1694449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] T. V. Panchapagesan. Baire and $\sigma$-Borel characterizations of weakly compact sets in $M(T)$ . Trans. Amer. Math. Soc. 350 (1998) 4839-4847. MR 1615946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Heinz J. Skala. On the characterization of certain similarly ordered super-additive functionals. Proc. Amer. Math. Soc. 126 (1998) 1349-1353. MR 1476392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Lin Zhou. Integral representation of continuous comonotonically additive functionals. Trans. Amer. Math. Soc. 350 (1998) 1811-1822. MR 1373649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. J. Grubb. Signed Quasi-Measures. Trans. Amer. Math. Soc. 349 (1997) 1081-1089. MR 1407700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] D. J. Grubb. Products of quasi-measures. Proc. Amer. Math. Soc. 124 (1996) 2161-2166. MR 1322927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] E. de Amo and M. Díaz Carrillo. On abstract Fubini theorems for finitely additive integration . Proc. Amer. Math. Soc. 123 (1995) 2739-2744. MR 1257101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Cornel Leinenkugel. A Daniell-Stone approach to the general Denjoy integral . Proc. Amer. Math. Soc. 114 (1992) 39-52. MR 1031669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] M. Ali Khan. On Cournot-Nash equilibrium distributions for games with a nonmetrizable action space and upper semi-continuous payoffs . Trans. Amer. Math. Soc. 315 (1989) 127-146. MR 970267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] B. R. F. Jefferies and D. H. Fremlin. An indecomposable Daniell integral . Proc. Amer. Math. Soc. 101 (1987) 647-651. MR 911026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David Schmeidler. Integral representation without additivity . Proc. Amer. Math. Soc. 97 (1986) 255-261. MR 835875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Manuel Núñez Jiménez. Multipliers on the space of semiperiodic sequences . Trans. Amer. Math. Soc. 291 (1985) 801-811. MR 800264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Anthony Karel Seda. Banach bundles of continuous functions and an integral representation theorem . Trans. Amer. Math. Soc. 270 (1982) 327-332. MR 642344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1